A Tauberian theorem for absolute summability.
Mathematische Zeitschrift, Tome 61 (1954), pp. 75-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Allgemeine Reihenlehre.
@article{MZ_1954__61_169448,
author = {T. Pati},
title = {A {Tauberian} theorem for absolute summability.},
journal = {Mathematische Zeitschrift},
pages = {75--78},
year = {1954},
volume = {61},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1954__61_169448/}
}
T. Pati. A Tauberian theorem for absolute summability.. Mathematische Zeitschrift, Tome 61 (1954), pp. 75-78. http://geodesic.mathdoc.fr/item/MZ_1954__61_169448/